# SDR SWIA2025100401

- Difficulty date: October 1, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 38,404 hours, 37,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE DENTED AREA ON RT TOP FUSELAGE SKIN, DWG 601R33010.  AND ONE DEFORMED AREA ON BS 241.60 FRAME.  BETWEEN BS 233.276 - 241.60 BETWEEN BL 0.0 - RBL11.16. REF REO 601R-53-11-4021.  REPAIRED DENTED AREA ON RT TOP FUSELAGE SKIN IAW REO 601R-53-11-4022, REV-.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  REFERENCE CP 31073302 FOR REPAIR TO DEFORMED AREA ON FS241.60 FRAME.  REFERENCE CP 31087298 FOR LEAK CHECK.  REFERENCE CP 30990500 AND CP 30991051 FOR EDDY CURRENT INSPECTIONS.
